| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas, alleging a prime (loss of prime) issue.Reportedly, the pump emitted multiple loss of prime warnings with multiple cartridges.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported as the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Follow-up #1: date of submission 11/02/2016 device evaluation: the device has been returned and evaluated by product analysis on 10/12/2016 with the following findings: loss of prime warnings were observed in the pump's black box where the force readings did not reach zero.The rewind, load cartridge, and prime steps were performed successfully with no alarms.A force sensor calibration test confirmed that the sensor was detecting the correct force.The pump was exercised for 24 hours with no loss of primes occurring.The pump was opened and no damage was found to the force sensor circuit.